# SDR CA951212002

- Difficulty date: December 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Piper PA-31
- System (JASC): 2430 · DC Generating System
- Part: Wire
- Condition: Chafed
- Location: Alternator
- Component: Prestolite, ALU8421
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A, H

## Discrepancy

(CAN)DURING CLIMB OUT THE CREW NOTICED A LOW VOLTAGE WARNING LIGHT.  THEY SELECTED AUX REGULATOR AND SHORTLY AFTER AGAIN GOT A LOW VOLTAGE WARNING LIGHT.  AIRCRAFT DIVERTED TO MAINTENANCE BASE.  INVESTIGATION REVEALED AN OVERVOLTAGE CONDITION WHICH WAS TRACED TO A CHAFED WIRE.  WIRE REPAIRED.
